# SDR MZZA2009040300034

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 32,141 hours, 12,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048401ATS
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR WALL MOUNTED EXIT SIGN FOUND CRACKED.  REPLACED THE R-2 WALL MOUNTED EXIT SIGN IAW MM.
